RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Wang, Zidong

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:31
Abstract pages:331
Full texts:44
References:57
E-mail:

http://www.mathnet.ru/eng/person116254
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2016
1. Lifeng Ma, Zidong Wang, Hak-Keung Lam, Fuad E. Alsaadi, Xiaohui Liu, “Robust filtering for a class of nonlinear stochastic systems with probability constraints”, Avtomat. i Telemekh., 2016, 1,  50–71  mathnet  elib; Autom. Remote Control, 77:1 (2016), 37–54  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020